# SDR SWAA2021062368905

- Difficulty date: May 2, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF CCN; 15029 #2; FOUND 1 INCH CRACK AT R/H HORIZONTAL STAB. LWR SKIN COMMON TO THE 193.90 RIB; 18 INCHES FROM THE FRONT SPAR. AREA MARKED / REPAIRED 1 INCH CRACK AT R/H HORIZONTAL STAB LWR SKIN COMMON TO THE 193.90 RIB; 18 INCHES FROM THE FRONT SPAR PER SRM 55-10-01-2R-11 REMOVABLE COMPONENT: P/N 186A2000-41; S/N IC1468
